# SDR AALA202308155258

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 94,322 hours, 12,379 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 177W31033
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERTICAL STABILIZER PANEL 322FL DELAMINATED. REPAIRED VERTICAL STABILIZER PANEL 322FL PER SRM 55-30-01-2R REPAIR 2.
